Derivatives of probability functions and some applications

Uryasev, S. (1995). Derivatives of probability functions and some applications. Annals of Operations Research 56 (1) 287-311. 10.1007/BF02031712.

Full text not available from this repository.


Probability functions depending upon parameters are represented as integrals over sets given by inequalities. New derivative formulas for the intergrals over a volume are considered. Derivatives are presented as sums of integrals over a volume and over a surface. Two examples are discussed: probability functions with linear constraints (random right-hand sides), and a dynamical shut-down problem with sensors.

Item Type: Article
Research Programs: Social & Environmental Dimensions of Technology (SET)
Depositing User: Romeo Molina
Date Deposited: 21 Apr 2016 12:55
Last Modified: 27 Aug 2021 17:40

Actions (login required)

View Item View Item